Skip to content

Read user comments about the side effects, benefits, and effectiveness of Restasis Opht.

Overall User Ratings

257 Total User Reviews

User Reviews

«Previous 141-145 of 207 Next»
Condition: Dry Eye
12/18/2009 12:31:12 PM

Reviewer: 45-54 Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Taking this drug for about six months now with no relief. Other than my wallet is lighter!

Condition: Dry Eye
12/7/2009 12:27:10 AM

Reviewer: sutharsan, 13-18 Male on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
good but very expencive.

Condition: Dry Eye
12/4/2009 12:17:43 AM

Reviewer: 25-34 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 5

Comment:
I have been taking Restasis for about 9 months. I have Sicca Syndrom and I can tell a big difference when I use the tear drop. I have not had any side affects, with the exception of the stinging. I have even been able to stop using my OTC drops as frequently. Also, one thing to ask your doctor about is plugging your punctals if you have severe dry eye. Good luck to all who use this product, ... Show Full Comment

Condition: Dry Eye
11/19/2009 3:38:17 PM

Reviewer: babs, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
I've only taken it for 3 weeks and my eyes are better - but I have developed arthritis in my thumb. I've seen other posts here about arthritis so I think it's the Restasis. Never a problem with arthritis before taking it. I'm skipping today's dose. Hope my thumb feels better.

Condition: Dry Eye
11/19/2009 11:02:52 AM

Reviewer: jubansk8r, 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I have been treated for dry eye for several months before starting Restasis. Since using this medication I have developed severe pain like slivers of glass in my eyes besides burning and foggy vision. I feel that all my new problems are being caused by the use of this medication. I now have severe eye problems.

«Previous 141-145 of 207 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
pregnancy test and calendar
Helping you get pregnant.
man rubbing painful knee
A visual guide.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
human lungs
Symptoms, causes, treatments.
woman dreaming
What Do Your Dreams Say About You?
two male hands
Test your knowledge.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.